# SDR ASAA2017021119772

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,672 hours, 3,862 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START ON LEFT IGNITOR, GOOD START ON RIGHT IGNITOR.  ACFT GROUNDED. PERFORMED FIM 74-21 TASK 808,  NO MAINT MESSAGES NOTED ON EEC BITE, NO AUDIBLE CONFIRMATIONS HEARD, REMOVED AND REPLACED LEFT MAIN IGNITER PLUG IAW AMM 74-21-02, OPS CHECKED GOOD,
